image product otc

OTC - Ameflu - Cough and cold preparations - Ameflu Daytime Syrup

COMPOSITIONS:

Each 5 mL (1 teaspoonful) contains:

Acetaminophen: 160 mg

Pseudoephedrin HCl: 15 mg

Dextromethorphan HBr: 7,5 mg

Clorpheniramin maleat: 1 mg

Other ingredients


ACTION AND PROPERTIES:

Relieves pain, reduces fever, quiets coughs, anti allergic


INDICATIONS:

For temporary relief of nasal congestion, runny nose, sneezing, watery and itchy eyes, coughs, sore throat, headaches, body aches, and fever due to the common cold or other upper respiratory allergies.


CONTRAINDICATIONS:

Hypersensitivity to any of the ingredients of AmeFlu Multi-Symptom Relief. Patients with hepatic insufficiency. Patients who are receiving MAOIs (see Interaction section).


DOSAGES AND ADMINISTRATIONS:

Children under 2 years old: consult a doctor

Children from 2 to under 6 years old: 1 teaspoon every 6 hours.

Children from 6 to under 12 years old: 2 teaspoons every 6 hours

Children from 12 years old and adults: 4 teaspoons every 6 hours

Do not exceed 4 doses in 24 hours or as directed by a doctor.


SIDE EFFECTS & WARNINGS:

Do not take for pain for more than 7 days or for fever for more than 3 days unless directed by a doctor.

May cause drowsiness. Alcohol, sedatives and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product.

Do not take this product if you are taking sedatives and tranquilizers without first consulting your doctor.

If pain or fever persists or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition.

If sore throat is severe, persists for more than 2 days, is accompanied by fever, headache, rash, nausea or vomiting, consult a doctor promptly.

A persistent cough is a sign of a serious condition. If cough persists for more than 1 week, tends to recur, or is accompanied by fever, rash or persistent headache, consult a doctor.

Do not take this product for persistent or chronic cough such as occurs with smoking, asthma or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor.

If nervousness, dizziness, or sleeplessness occurs, discontinue use and consult a doctor.

May cause excitability especially in children.

Do not take this product unless directed by a doctor:

+ if you have a breathing problem such as emphysema or chronic bronchitis,
+ if you have glaucoma
+ difficulty in urination due to enlargement of prostate gland.
+ heart disease, high blood pressure, thyroid disease or diabetes.

Do not use with other products containing acetaminophen.

In case of any side effects, consult your physician

Effects on ability to drive and operate machine:
Use caution when driving vehicle or operating machinery.

Use in pregnancy and lactation: As with any drug, if you are pregnant or nursing a baby, consult a doctor before using this product.

Overdose: In case of accidental overdose, contact a physician or come to a hospital immediately.


INTERACTION:

Do not take this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains as an MAOI, consult a doctor before taking this product.


HOW SUPPLIED:

Bottle of 60 ml, bottle of 30 ml.


QUALITY SPECIFICATION:

In-house


SHELF-LIFE:

36 months. Do not use over expiry date


STORAGE CONDITION:

Store at room temperature